×

The global dimension of Boolean rings. (English) Zbl 0149.28103


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Auslander, M, On the dimension of modules and algebras, III, Nagoya math. J., 9, 67-77, (1955) · Zbl 0067.27103
[2] Auslander, M, On regular group rings, (), 658-663 · Zbl 0079.26703
[3] Harada, M, Note on the dimension of modules and algebras, J. inst. polytech. Osaka univ., 7, 17-27, (1956)
[4] Kaplansky, I, On the dimension of modules and algebras, X, Nagoya math. J., 13, 85-88, (1958) · Zbl 0084.26603
[5] Kaplansky, I, Projective modules, Ann. math., 68, 372-377, (1958) · Zbl 0083.25802
[6] MacLane, S, Homology, (1963), Springer Berlin · Zbl 0133.26502
[7] Sikorski, R, Boolean algebras, (1964), Springer Berlin · Zbl 0191.31505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.